# SDR CA960103502

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D1007
- Condition: Frozen
- Location: Left Outb Flap
- Part time: 1,667 hours
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)UNABLE TO EXTEND FLAPS FOR LANDING. FLAPLESS LANDING CARRIED OUT. SUSPECT FLAP ACTUATOR FREEZING AT ALTITUDE.
